Volume 21, Number 1

Articles in the Issue:

Regular Articles:
 
Congratulations to Academician Zhou Yulin on his 80th Birthday.
J. Comp. Math., 21 (2003), pp. 1-4
.
 

Full Article
   
Lijuan Ding, Haiyan Jiang and Zhenhuan Teng
Artificial Boundary Conditions for "Vortex in Cell" Method.
J. Comp. Math., 21 (2003), pp. 5-14
. Abstract
 

Full Article
   
Houde Han and Chunxiong Zhang
Exact Nonreflecting Boundary Conditions for an Acoustic Problem in Three Dimensions.
J. Comp. Math., 21 (2003), pp. 15-24
. Abstract
 

Full Article
   
Jun Hu, Pingbing Ming and Zhongci Shi
Nonconforming Quadrilateral Rotated Q1 Element for Reissner-Mindlin Plate.
J. Comp. Math., 21 (2003), pp. 25-32. Abstract
 

Full Article
     
Zhongyi Huang
High Accuracy Numerical Method of Thin-Film Problems in Micromagnetics.
J. Comp. Math., 21 (2003), pp. 33-40. Abstract
 
Full Article
     
Longjun Shen and Guangwei Yuan
The Unconditional Convergent Difference Methods with Intrinsic Parallelism for Quasilinear Parabolic Systems with Two Dimensions .
J. Comp. Math., 21 (2003), pp. 41-52. Abstract
 
Full Article
     
Jiachang Sun
Multivariate Fourier Series Over a Class of Non Tensor-Product Partition Domains.
J. Comp. Math., 21 (2003), pp. 53-62. Abstract
 
Full Article
     
Guangwei Yuan and Longjun Shen
The Unconditional Stable Difference Methods with Intrinsic Parallelism for Two Dimensional Semilinear Parabolic Systems.
J. Comp. Math., 21 (2003), pp. 63-70. Abstract
 
Full Article
     
Y. Yuan
Linear Systems Associated with Numerical Methods for Constrained Opitmization.
J. Comp. Math., 21 (2003), pp. 71-84. Abstract
 
Full Article
     
Pingwen Zhang, Yi Sun, Haiyan Jiang and Wei Yao
Multi-scale Methods for Inverse Modeling in 1-D MOS Capacitor.
J. Comp. Math., 21 (2003), pp. 85-100. Abstract
 
Full Article
     
Weizhu Bao and Shi Jin
High-order I-stable Centered Difference Schemes for Viscous Compressible Flows.
J. Comp. Math., 21 (2003), pp. 101-112. Abstract
 
Full Article